# SDR DL72W992399

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-2 LETTER CK, .5 INCH CRACK ON LT LOWER TORQUE BOX LIGHTENING HOLE FWD END STA 1228.  REPAIRED PER MM 53-11-0.
